# SDR SWIA201439296

- Difficulty date: September 3, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 21,057 hours, 13,058 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 281
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD END OF STRINGER 3L CRACKED AT BS 281.  REPAIRED THE STRINGER IAW  REO SB 67BA-53-040 .
